Forum home You & Your Baby

Spotty Skin after coming off the pill :(

Hi



My skin is awful at the moment, not acne but spots that are unsightly!! grrr



Im guessing its the change in my hormones from coming off the pill.. has this happened to anyone else?? x

Posts

  • e14inee14ine Posts: 138
    it happened to me when i came off micogynon (sp) and lasted for ages, hope they clear up soon 4 u x
  • that happened to me as well. i was on a pill that helped with spots though, and coming off it did not really give me spots but my skin just returned to what it would have been like all the time without the extra hormones. took over a year to get better...
  • OH NO THIS HAPPENING TO ME ..I WAS SO YUCKY AS A TEENAGER AND GOT CALLED PIZZA FACE WAS REALLY BULLIED WITH IT AND ONLY LAST FEW YEARS i VE LEARNT TO ACCEPT MYSELF AND TO REMEMBER AM NOT UGLY SPOTTY TEEN AGER ANYMORE (THO STILL FIND FAULT WITH MY OTHER FEATURES ) AND NOW i AM GOING TO BE UGLY SPOTTY ADULT !!! NOT FAIR !! HATE IT ...DOES IT GO ??? EVERYDAY i SEEM TO ET A NEW SPOT AND THE OTHER ONES TILL THER TOO !! WHAT CAN WE DO ?? ON MY CHEST AND NECK AND FACE image



    MAKES ME WNA GO BACK ON PILL HAVEN'T EVEN BEEN ABLE TO GET PREGNANT AFTER COMING OFF IN OCTOBER
  • i had the same thing but with marvelon. went to drs and he put me on 2 weeks of penicilin and gave me some cream which is kinda helping but i guess its just hormones up and down isnt it... hugsx
  • This has happened to me, I have always been lucky with my skin, even before the pill, was always mostly clear.



    Came off pill in august and got very spotty, it has clamed down alot since then, but am still more spotty then I used to, its not big white spots but kinda bumpy skin and little spots.



    Rubbish!xx
Sign In or Register to comment.